# SDR CALA2024102802746

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 122,007 hours, 18,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 148T214020
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5312-01059 REV C OP 004 1EA CRACK FOUND AT STA 1809 RH HORI INNER CHORD. DETAIL  REFER NDT INSPECTION FINDING RECORD REFER HX NR WO.3797716.  REQUIREMENTS ON REPAIR INSTALLED AT STA 1809.5 BULKHEAD INNER AIRCRAFT REACHES 37,500 TOTAL FLT CYCLES WITH A REPETITIVE CHORD PER PART 2 OF LATESTREVISION OF EC5380-01410 ON OR BEFORE INSPECTION INTERVAL NOT TO EXCEED 6,000 FLT CYCLES." INITIATE A DTA DIP FOR CRACK IN STA 1809.5 BULKHEAD INNER CHORD REPAIRED.  ACCOMPLISHED INTERIM REPAIR PART 1.1 PER ECRA 5380-01410, REF HAECO NR# 3797716 EC5380-01410 ON OR BEFORE AIRCRAFT REACHES 37,500 TOTAL FLT 6,000 FLT CYCLES. CYCLES WITH A REPETITIVE INSPECTION INTERVAL.NOT TO EXCEED STA 1809.5 UPPER BULKHEAD INNER CHORD - INTERIM REPAIR/DEVIATION. TOMC-APPROVAL FROM SC1ELBYC COMMENT PER ECRA 5380-01410, AFTER COMPLETION OF INTERIM REPAIR; . INITIATE A NEW DTA DIP LOGPAGE TO READ CRACK IN STA 1809.5 BULKHEAD INNER CHORD.  REPAIRED AT HKG. ACCOMPLISH INSPECTION REQUIREMENTS ON REPAIR INSTALLED AT QC RECORDS UPDATE RECORDS UPDATE STA 1809.5 BULKHEAD INNER CHORD PER PART 2 OF LATEST REVISION OF QC REVIEWED. INIT: 37,500 TAFC WILL AUTO ITO TO (-1094) RIR: EVERY 6,000 FC...SLG.
